# SDR AALA201703109010

- Difficulty date: March 8, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 6,413 hours, 2,949 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE R2 DOOR ASSIST BOTTLE NEEDED TO BE SERVICED.   SERVICED THE R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
